# SDR AALA200810374

- Difficulty date: November 25, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- Aircraft time: 68,586 hours, 30,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FUSELAGE FRAME CRACKED STATION 864.  REMOVED AND REPLACED LEFT STATION 864 FRAME PER SRM 51-01-00.
